Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The essential set of function algebras


Author: Robert E. Mullins
Journal: Proc. Amer. Math. Soc. 18 (1967), 271-273
MSC: Primary 46.55
MathSciNet review: 0206747
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0206747-5
Article copyright: © Copyright 1967 American Mathematical Society